# SDR DALA2017030201699

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 110-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD & OTBD F.O. SEAT TRACK , ALSO ON FLOOR SUPPORT RBL 54 BTW BS 140 TO 110.  REPAIRED IAW ETI-17-17-034 REV. 1 AND ER/A 555629-14 REV.ORIGINAL.
